Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Medical abortion, no bleeding, abdominal and back pain. Taken injection, vaginal medication. Treatment?

i m a patient from who started her abortion from injection and today doctor gave tablets at 1:05 pm and after that had two times lactrine or rather loose motion , then she told to insert 4 tablets from vagina and that also i did but still i m not bleeding altough i have pain in abdomen and back. what to do i m very nervous. please help me out doctor. thank you.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM , I am Dr. Das .
You didn't tell us when you took the injection . After taking the injection, the completion of abortion takes about 72 hrs. So, first wait for 72 hrs. If then bleeding does not start go for manual dilation and evacuation. Even if huge bleeding occurs which is common in medical termination of pregnancy, go for manual abortion . So, be cautious.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor